# SDR 99ZZZX1204

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33595
- Make and model: Piper PA-28-140
- Aircraft serial: 287525211
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 653194
- Condition: Cracked
- Location: Lt Mlg
- Part time: 7,354 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR CYLINDER, PN 65319-4, ATTACHMENT EARS FOR UPPER TORQUE LINK (PN 78033-00) BROKE OFF DURING LANDING OF STUDENT PILOT.  POSSIBLE CAUSE WAS MANY SIDE LOADS IMPOSED BY STUDENTS DURING LANDINGS.  NO RECOMMENDATION TO PREVENT RECURRENCE OTHER THAN NORMAL INSPECTION OF LANDING GEAR.  PIPER SL 760 PERTAINS TO THIS SUBJECT.  POSSIBILITY THAT AN AD SHOULD BE GENERATED.
